# SDR SWIA202054335

- Difficulty date: November 11, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N907SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7511
- Aircraft time: 43,866 hours, 41,189 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT TOP STRAP AT FS 559.0 FROM LBL 27 TO SILL HAS CORROSION.  C-CHECK RO 11/23/2020.  REMOVED CORROSION AT LT TOP STRAP AT FS 559.00 LBL 27 TO SILL, REF CRJ200 SRM, FOUND TO BE OUT OF LIMITS.  REMOVED AND INSTALLED NEW LT TOP STRAP AT FS 559.00 LBL 27, REF CRJ200 SRM AND DWG.  COMPLIED WITH TASK CARD.
